# SDR VJ970068

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Clip
- Condition: Cracked
- Location: Ws 111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND RIGHT WING SHEAR CLIP AT REAR SPAR STATION 111 IS CRACKED.  FABRICATED AND INSTALLED NEW SHEAR CLIP IAW DOUGLAS DRAWING NR 4912005 AND DC-9 SRM 51-10-4, 51-22-1, 51-20-0, AND 51-30-5 ON RIGHT WING, SPAR STATION 111.  (M)
